AMS eContent Search Results
Matches for: msc=(18G35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] William T. Sanders and Sarang Sane. Finite homological dimension and a derived equivalence. Trans. Amer. Math. Soc. 369 (2017) 3911-3935.
Abstract, references, and article information   
View Article: PDF

[2] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[3] Mark Hovey. Erratum to ``Classifying subcategories of modules''. Trans. Amer. Math. Soc. 360 (2008) 2809-2809. MR 2373334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Gillespie. The flat model structure on $\mathbf{Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004) 3369-3390. MR 2052954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Hovey. Classifying subcategories of modules. Trans. Amer. Math. Soc. 353 (2001) 3181-3191. MR 1828603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1